# SDR TX9Y20110928005

- Difficulty date: September 28, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Filed by: Taikoo Xiamen Aircraft Engineering Company Ltd, repair station TX9Y778Y
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 128,395 hours, 24,583 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, NR 1 NACELLE SKIN WAS FOUND CRACKED AT LATCH AREA. THE CRACK IS ABOUT 0.8 IN LENGTH.  REMOVED THE DAMAGE BY TRIMMING THE SKIN ASSEMBLY PER SRM 51-10-01.  NDT INSPECTED TRIMMED AREA,  NO CRACKS FOUND.  FABRICATED AND INSTALLED NEW REPAIR FILLER AND REPAIR DOUBLER.
